# SDR FDEA201508112530

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 369 hours, 32,570 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX489385
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WITH FLAP TRANSITION, STEERING  WOULD NOT OPERATE DUPLICATED STEERING PROBLEM BY OPERATING SLATS & FLAPS & STEERING AT THE SAME TIME.  HYD PRESS DROPPED BELOW THRESHOLD OF THE PRIORITY VALVE ON THE FLAP SLAT DEPRESS MODULE, TURNING STEERING SYS M OFF.  REPLACED ENG DRIVEN HYD PUMP IAW MM CH 29-11-05-4-1& PRESS & CASE DRAIN FILTERS IAW MM CH 29-11-17-4.  RAN ENG IAW JRH & HYD DO NOT HAVE SIGNIFICANT PRESS DROP, LEAK CHECKS OK.
